Formulas of the Exponential Matrix for Some Real Semi Skew-Symmetric Matrices of Order 4

Main Article Content

Poonchayar Patthanangkoor
Konkanok Promjabok
Kotchaporn Promjabok
Warunya Wong-u-ra


In this paper the formula of the exponential matrix eA  for some real semi skew-symmetric matrix  A of order 4 is derived.

Article Details

Physical Sciences


Celledoni, E. and Iserles, A., 1998, Approximating the exponential from a Lie algebra to a Lie group, Tech.

Report DAMTP 1998/ NA03. Numerical Analysis: Cambridge University. Cambridge. England.

Kula, L., 2003, Split Quaternions and Geometrical Applications, Ph.D Thesis: Graduate School and The

Natural Science. Ankara University.

Kula, L., Karacan, M. K. and Yayli, Y., 2005, Formulas for the exponential of a semi skew-symmetric matrix

of order 4, Mathematical and Computational Applications. 10(1): 99-104.

Moler, C. and Van Loan, C., 1978, Nineteen dubious ways to compute the exponential of a matrix, SIAM

Review. 20(4): 801-836.

Politi, T., 2001, A formula for the exponential of a real skew-symmetric matrix of order 4, BIT Numerical

Mathematics. 41(4): 842-845.

Sylvester, J. J., 1883, On the equation to the secular inequalities in the planetary theory, Philosophical

Magazine. 16:267–269.